# SDR SWIA200413720

- Difficulty date: August 16, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N597SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7293
- Aircraft time: 13,344 hours, 11,759 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916406
- Part serial: 01507
- Condition: Malfunctioned
- Location: Spoiler
- Part time: 5,058 hours, 3,881 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT SPLR FAULT STATUS MESSAGE FLASHES ON AND OFF DURING FLIGHT.  REMOVED AND REPLACED NR 1 SECU.  OPERATIONAL CHECK GOOD.
